# SDR USAA000159

- Difficulty date: January 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED AT STATION 1380 LONGERON 13R AND 14R, CRACKS WERE .375 INCH .125 INCH AND .0625 INCH.  CUT OUT DAMAGE AREA, INSTALLED FILLER AND DOUBLER PER SRM 53-04, FIG 18.  (M)
